Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: When the medicine stops working

Posted by Wayne R. on February 19, 1999, at 17:20:46

In reply to Re: When the medicine stops working, posted by Julian on February 13, 1999, at 17:01:53

I take the Naltrexone constantly. My experience with side effects was muscular aches expecially in my back and sholders. It disappeared over several weeks and I now consider that I have NO side effects. Wayne




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Wayne R. thread:2859